# SDR 2012FA0000026

- Difficulty date: January 3, 2012
- Submitted: January 13, 2012
- Operation: General aviation
- Aircraft: A6EDF
- Make and model: Airbus A380861
- Aircraft serial: 0206
- Engine: Engall GP7270
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 3821005050
- Part serial: BC347923
- Condition: Damaged
- Location: Hpc Stg 6
- Part time: 10,115 hours, 1,491 cycles
- Component: Hpc Rotor Modul
- Component part number: 220LM51G03
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HPC MODULE COM320015 WAS REMOVED FROM ENGINE PROPULSOR, P550135 AND DISPATCHED FOR INSPECTION AND REPAIR.  THE REASON FOR ENGINE REMOVAL WAS HPC AND HPT DAMAGE.  MISSING MATERIAL WAS NOTED ON THE BAFFLE PLATE OF THE HPC STAGE 6 DISK DURING INSPECTION OF THE HPC ROTOR MODULE.  THE OEM HAS BEEN INFORMED.  THE DEFECT HAS BEEN COMFIRMED BY ADDITIONAL BORESCOPE INSP AND THE INVESTIGATION IS IN PROGRESS.
